# SDR SWAA2024092730781

- Difficulty date: August 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB THRESHOLD WEB AT BS440+5; BS440+8; BS440+12; BS440+15.5; BS460; BS460+1; BS 460+4; BS460+7; BS460+7; BS460+12.75; BS460+15.5; BS480+3.5.  REMOVED AND REINSTALLED THRESHOLD WEB FCB  IAW SRM 51-40-05 SRM 51-40-02 AND DWG 143A8120 REV: B;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. WITH STEPS 1-6
